# SDR CALA2013101191960

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 49,292 hours, 10,610 cycles
- Engine: Pwa PW4077
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LOADING AFT CARGO, LOWER FWD SEAL DEPRESSOR DAMAGED, APPROXIMATELY 33 INCHES ABOVE FWD LOWER CORNER CRACKED APPROXIMATELY 1 INCH, ANOTHER 1 INCH CRACK LOCATED AN INCH & QUARTER ABOVE THAT.  TEMP REPAIR IAW ECRA 5237 01002.
